# SDR DALA2018030601416

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 50,694 hours, 6,180 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND THE SEAT TRACK AT FRAMES  73 - 74, -YC, CORRODED.  REPLACED THE SEAT TRACK IAW SRM 51-42-11 AND DRAWING F53475007.
